MathSciNet Relay Station
MathSciNet bibliographic data
MR1470934 (98f:35112) 35P05 (35Q40 47F05 47N50 81Q10)
Danilov, L. I. Resolvent estimates and the spectrum of the Dirac operator with a periodic potential. (Russian) Teoret. Mat. Fiz. 103 (1995), no. 1, 3--22; translation in Theoret. and Math. Phys. 103 (1995), no. 1, 349–365
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement